Title: Bounded influence regression using high breakdown scatter matrices
Authors: Croux, Christophe ×
Van Aelst, Stefan
Dehon, C #
Issue Date: Jun-2003
Publisher: Kluwer academic publ
Series Title: Annals of the institute of statistical mathematics vol:55 issue:2 pages:265-285
Abstract: In this paper we estimate the parameters of a regression model using S-estimators of multivariate location and scatter. The approach is proven to be Fisher-consistent, and the influence functions are derived. The corresponding asymptotic variances are obtained and it is shown how they can be estimated in practice. A comparison with other recently proposed robust regression estimators is made.
ISSN: 0020-3157
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
Statistics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
Spaper.pdf Published 326KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science